An algebraic operator approach to the analysis of Gerber-Shiu functions

Details

Ressource 1Download: BIB_1D9300B3C0E9.P001.pdf (285.92 [Ko])
State: Public
Version: Author's accepted manuscript
Serval ID
serval:BIB_1D9300B3C0E9
Type
Article: article from journal or magazin.
Collection
Publications
Title
An algebraic operator approach to the analysis of Gerber-Shiu functions
Journal
Insurance: Mathematics and Economics
Author(s)
Albrecher H., Constantinescu C., Pirsic G., Regensburger G., Rosenkranz M.
ISSN
0167-6687
Publication state
Published
Issued date
02/2010
Peer-reviewed
Oui
Volume
46
Number
1
Pages
42-51
Language
english
Notes
Albrecher201042
Open Access
Yes
Create date
06/04/2010 13:56
Last modification date
20/08/2019 13:53
Usage data